No. Prozac stays in the body for nearly a month unlike the other SSRIs and SNRIs which leave the body within hours, so it has a natural taper, and if you combine that with a normal taper it does have the least amount of reported withdrawal problems in this category, but you also have to know that we're all different. So it's theoretically possible your brain is so sensitive to artificially altering serotonin that something could happen, but you'd be in a very small group of people. What symptoms are you having that you think are withdrawal symptoms? And you know, even when you are on a drug for a very short period of time before it even has a chance to start working so it hasn't yet really affected your brain all that much, you should still taper off rather than quit abruptly just to be safe. But it would again be very unusual for there to be withdrawal symptoms from such a slow dose for such a short period of time.